Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Done eye grafting. Prescribed Wysolone. Unable to walk for a long time. Side effects? Have diabetes and BP

hello Doctor: I was operated for eye grafting long time back. And now I was loosing the vision and now they have adviced me to take wysolon 60mg daily. I am taking this for 4 days and now I think I have put up weight. Regularly I used to go for brisk walk for about an hour. And now after taking this medicine I am unable to walk for more than 15 mts. Can you please tell me the side effects if I continue for more time. I am a Diabetic and BP patient and aged 56 Years.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

Wysalone is a steroid and it is known to cause weight gain. Also it is known to cause loss of control of diabetes and increase of blood pressure. Lack of energy can also be an issue with steroids. I would advice you to talk to your eye doctor about the dosing of wysalone and how long do you need to take it ....

Dr. Om Lakhani

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor